# SDR AMTA200800243

- Difficulty date: March 27, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N701TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- Engine: Ge CF650C2B
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ISLE EGRESS LIGHT AT SEAT 22JH INOPERATIVE.  REPINNED 1 SOCKET IN CONNECTOR ON SEAT 22JH FLOOR PATH MARKING LIGHT WIRE HARNESS IAW WDM STANDARD PRACTICES CH 20, LIGHT CHECKS GOOD AT THIS TIME. (K)
